# SDR VNAA20251004027

- Difficulty date: August 28, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUG BORE OF INBOARD FITTING AT RH AILERON WAS REWORKED AND PREPARE TO SPHERICAL BEARING P/N: KSC327108B-02 PER REO 690-57-61-440.  NEW SECTIONS FLOOR SEAT RAILS BTW FS 364 TO FS 693 AT LBL 27 PASSENGER CABIN WERE REPLACED PER CRJ900 SRM 53-41-49-101-001-A02, CRJ900 AMM 53-00-49-000-801 AND CRJ900 AMMM 53-00-49-400-801.
